Michigan, 2013Winter Weather in Michigan, February 13 to 15, 2013
February 13 to 15, 2013 · NWS MQT · 3 events in 3 counties and zones
A quick moving low pressure system brought moderate snow to portions of west and south central Upper Michigan from 2/13-2/14.
Every event with a place to put it; 3 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 3
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
A quick moving low pressure system brought moderate snow to portions of west and south central Upper Michigan from 2/13-2/14.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Marquette, MI wrote its last area forecast discussion before the first event at Feb 13, 7:15 PM CST, 2 hours 45 minutes earlier.
Area forecast discussion, Feb 13, 7:15 PM CST, 2 hours 45 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MARQUETTE MI
815 PM EST WED FEB 13 2013
.UPDATE...
ISSUED AT 814 PM EST WED FEB 13 2013
00Z-01Z SFC OBS INDICATE THE LLVL FLOW HAS BECOME NW OVER THE NW
HALF OF THE CWA IN RECENT HRS IN THE WAKE OF A WEAK COLD FROPA. WITH
THIS UPSLOPE WIND COMPONENT...SOME LO CLDS HAVE INVADED THE WRN CWA
FM IWD-CMX. MAIN CONCERN IS THAT THE STRONGER NW LLVL FLOW WE RESULT
IN A FARTHER S TRACK FOR CLIPPER LO PRES CENTERED IN WCENTRAL MN AT
01Z AS WELL AS AXIS OF SHARPER FGEN THAT IS CAUSING BAND OF MODERATE
SN TO THE N OF THE LO TRACK. HOWEVER...BULK OF 18Z GUIDANCE STILL IN
GOOD AGREEMENT SHOWING HEAVIER PCPN WL IMPACT THE SCNTRL ZNS AND WL
BE SUFFICIENT TO PRODUCE ADVY SN FOR AT LEAST MNM COUNTY LATE TNGT/
THU MRNG. SO MADE NO CHGS TO GOING HEADLINE FOR THAT AREA ATTM. BUT
DID LOWER POPS FARTHER TO THE N IN CASE THE SFC LO TRACKS FARTHER S
AND DRIER AIR IS MORE RESILIENT OVER UPR MI.
&&
.SHORT TERM...(THIS EVENING THROUGH THURSDAY)
ISSUED AT 411 PM EST WED FEB 13 2013
AN INTERESTING FORECAST IS UNFOLDING OVER THE NEXT DAY OR SO AS
MODEL GUIDANCE HAS BEEN FICKLE WITH A CLIPPER SYSTEM MOVING INTO THE
UPPER GREAT LAKES OVERNIGHT. MULTIPLE SMALL SHORTWAVE TROUGHS
EMBEDDED WITHIN A BROAD MID-LEVEL TROUGH OVER THE EASTERN TWO THIRDS
OF CANADA WILL TRAVEL AROUND THE BASE OF THE TROUGH THROUGH THURSDAY
AND MAKE FOR A COMPLICATED FORECAST IN TERMS OF POTENTIAL SNOWFALL
ACROSS UPPER MI.
TONIGHT THROUGH THURSDAY...THE FIRST SHORTWAVE IS CURRENTLY
WELL-DEFINED ON WV IMAGERY ACROSS ND. FAIRLY MODERATE SNOW IS
FALLING PER REGIONAL OBSERVATIONS UNDERNEATH A DEEP LAYER OF
FRONTOGENESIS. MODEL GUIDANCE WITH THIS FEATURE HAS BEEN QUITE
DIFFICULT TO GET A HANDLE OF OVER THE PAST FEW RUNS. MOST INTRIGUING
WAS A SIGNIFICANTLY FARTHER SOUTH TRACK OF THE 06Z NAM. THIS RUN
KEPT NEARLY ALL SNOW OUT OF UPPER MI. THE 12Z RUN RECEDED BACK TO
THE NORTH...BUT ONLY MARGINALLY. MEANWHILE...THE GFS HAS BEEN QUITE
CONSISTENT WITH PEGGING UPPER MI WITH A WIDESPREAD SNOWFALL OF
SEVERAL INCHES. THE ECMWF FALLS IN THE MIDDLE OF THE PACK...WITH
MODERATE SNOW PUSHING INTO SOUTH CENTRAL UPPER MI. AFTER CYCLING
THROUGH SEVERAL RUNS OF EACH MODEL FOR TRENDS...HAVE DECIDED TO
FOLLOW A GENERAL NAM/ECMWF BLEND.
THE SFC LOW SHOULD TRACK SOUTHEAST INTO CENTRAL WI BEFORE TAKING A
MORE EASTWARD TRACK OVER CENTRAL LAKE MI AS THE ASSOCIATED SHORTWAVE
ROUNDS THE BASE OF THE TROUGH. THIS PLACES MENOMINEE COUNTY IN AN
EXTENDED AREA OF SNOW AS THE SNOW SHIELD PIVOTS ACROSS NORTHEAST WI.
HAVE DECIDED TO GO WITH A WINTER WX ADVISORY WITH A FOCUS ON THE
SOUTHERN HALF OF THE COUNTY...WHERE 2 TO 4 INCHES ARE EXPECTED.
HOWEVER...GIVEN THE INCONSISTENCY IN MODEL TRACKS...HAVE ALSO
INCLUDED DICKINSON...DELTA...AND SOUTHERN SCHOOLCRAFT IN A SPECIAL
WEATHER STATEMENT TO COVER THE POSSIBILITY OF HIGHER SNOW TOTALS
EXTENDING FARTHER NORTH. THOUGH...IT ONLY APPEARS 1 TO 2 INCHES WILL
BE POSSIBLE ATTM.
THE SNOW WILL BE QUITE WET WITH TEMPERATURES ABOVE -10C BELOW 700MB.
SNOW RATIOS SHOULD STILL BE IN THE 12:1 TO 15:1 RANGE AS DECENT
RISING MOTION WILL BE LOCATED WITHIN THE...ALBEIT SHALLOW...DGZ
LAYER AROUND 500MB. THE WET SNOW MAY MAKE ROADS QUITE SLUSHY. THIS
COMBINED WITH THE POTENTIAL FOR THE MOST HAZARDOUS CONDITIONS TO
OCCUR AROUND DAY BREAK SOLIDIFIED THE NEED FOR AN ADVISORY.
SNOW SHOULD CONTINUE THROUGH THE FIRST HALF OF THE MORNING BEFORE
TAPERING OFF BY THURSDAY AFTERNOON. TEMPERATURES WILL ALSO RISE TO
ABOVE FREEZING ALONG LAKE MICHIGAN...SO ROAD CONDITIONS ARE NOT
EXPECTED TO REMAIN POOR INTO THE AFTERNOON. AT THAT
POINT...MARGINALLY COLD H8 TEMPS OF -8 TO -11C WILL BE FILTERING
OVER LAKE SUPERIOR AND LEAD TO THE DEVELOPMENT OF LAKE EFFECT SNOW
FOR THE NORTH WIND SNOW BELTS. DID NOT FOCUS ON THAT TOO MUCH HERE
AS THE MAIN LAKE EFFECT EVENT WILL BEGIN THURSDAY NIGHT. SEE THE
LONG TERM DISCUSSION FOR MORE DETAILS ON THAT.
.LONG TERM...(THURSDAY NIGHT THROUGH WEDNESDAY)
ISSUED AT 411 PM EST WED FEB 13 2013
MODELS HAVE BEEN CONSISTENT IN SHOWING BRIEF RETURN TO TROUGHING AND
COLD AIR IN WAKE OF SYSTEM MOVING THROUGH ON THURSDAY. COLD AIR AND
SFC-H85 CYCLONIC FLOW WILL PROMOTE LK EFFECT FOR NNW-NW FLOW AREAS
NEAR LK SUPERIOR. INVERSIONS STAY MAINLY AT OR BLO 5KFT ACCORDING TO
NAM/GFS FORECAST SOUNDINGS...WHICH SHOULD LIMIT OVERALL INTENSITY OF
LK EFFECT IN MOST AREAS. SNOW ACCUMS WILL BE HELPED OUT WITH HIGHER
SLR/S AS GOOD PORTION OF LK EFFECT CLOUDS/SHSN ARE WITHIN DGZ.
OVERALL LOOKS LIKE HIGH-END ADVY SNOWS WILL OCCUR THU NIGHT THROUGH
SATURDAY /3-6" OR 4-7" EVERY 12 HRS/. SINCE HEAVIER SNOW WILL SHIFT
AROUND THROUGH THE PERIOD...CHANCES OF SEEING 12"+ IN A 24 HOUR
PERIOD WILL BE LOWER. EXCEPTION TO THIS THINKING MAY OCCUR FRIDAY
NIGHT INTO SATURDAY AS ENHANCED CONVERGENCE AND ARRIVAL OF H7
THERMAL TROUGH MAY ALLOW FOR WARNING AMOUNTS. BLSN/POOR VSBY COULD
BE BIGGER ISSUE THURSDAY EVENING THROUGH FRIDAY MORNING IN OPEN
AREAS OF ALGER COUNTY NEAR LK SUPERIOR.
PRETTY CERTAIN THAT LK EFFECT SNOW ADVISORIES WILL BE NEEDED
EVENTUALLY BUT WILL NOT ISSUE AT THIS POINT SINCE IT IS MORE OF A
3RD PERIOD AND BEYOND ISSUE. ALSO DID NOT ISSUE GIVEN THE INITIAL
SYNOPTIC SNOW AROUND THROUGH THURSDAY AFTERNOON.
LK EFFECT SHOULD BE ON THE DOWNWARD TREND SATURDAY NIGHT AS TROUGH
BEGINS TO MOVE TOWARD NEW ENGLAND WITH RIDGING SPREADING ACROSS MUCH
OF CENTRAL CONUS. ONSHORE FLOW...ALBEIT WEAK...WILL PERSIST INTO
SUNDAY OVER THE EAST. LOWERING INVERSIONS AT THAT POINT WILL PUT
CRIMP ON ADDITIONAL SNOW AMOUNTS. ELSEWHERE EXPECT A BRIEF BREAK IN
THE SNOW INTO SUNDAY. BY SUNDAY EVENING...SHORTWAVE TROUGH WILL BE
MOVING INTO NORTHERN PLAINS WHILE ASSOCIATED SFC LOW INTO NORTHERN
MINNESOTA. SWATH OF WARM AIR ADVECTION SNOW LOOKS TO IMPACT NORTHERN
ONTARIO INTO NORTHERN WISCONSIN...THOUGH THE HEAVIER BAND OF SNOW
WILL BE FOCUSED SOMEWHERE IN THAT LARGE CORRIDOR. ECMWF/GEM-NH FAVOR
FARTHER NORTH SFC LOW TRACK AND AS A RESULT KEEP HEAVIER SNOW OVR LK
SUPERIOR AND INTO ONTARIO. LATEST GFS TRENDING THIS WAY AS WELL. AT
FIRST GLANCE DOES NOT APPEAR THAT DIGGING/FARTHER SOUTH WAVE WOULD
BE FAVORED WITH RIDGING DOWNSTREAM OVER GREAT LAKES/NEW ENGLAND.
PLENTY OF TIME TO SEE TRENDS WITH THIS SYSTEM. WILL JUST KEEP WITH
CONSENSUS POPS FOR NOW.
LK EFFECT INCREASES IN THE WAKE OF THIS SYSTEM FOR AREAS FAVORED BY
N-NE WINDS. ECMWF INDICATES PUSH OF VERY COLD AIR ACROSS UPR LAKES
WITH H85 TEMPS BLO -25C. GFS NOT NEAR AS CHILLY...BUT BOTH FAVOR LK
EFFECT. BY NEXT TUESDAY/WEDNESDAY INDICATIONS ARE THERE FOR PHASING
NORTHERN AND SOUTHERN STREAM SYSTEM TO SPIN UP STRONG SFC LOW OHIO
VALLEY INTO LOWER LAKES. DIRECT IMPACTS FROM THE SYNOPTIC SYSTEM...
AT LEAST AT THIS POINT...SHOULD REMAIN TO THE EAST OF UPR MICHIGAN.
INCREASED POPS FOR THE LK EFFECT OVER WHAT CONSENSUS POPS GAVE BUT
NO OTHER BIG CHANGES WERE MADE TO THE GRIDS.
&&
.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z THURSDAY EVENING)
ISSUED AT 643 PM EST WED FEB 13 2013
CMX...AREA OF LO CLDS/IFR-MVFR CIGS BEHIND WEAK COLD FROPA WL
PERSIST TNGT WITH UPSLOPE NW FLOW. ALTHOUGH A LO PRES WL STAY FAR
ENUF TO THE S THAT THE BULK OF THE PCPN MISSES THIS SITE...SOME -SN
WL FALL THU MRNG...WITH MVFR CONDITIONS LIKELY. AS COLDER AIR SURGES
BACK INTO THE UPR GRT LKS IN THE WAKE OF THIS DISTURBANCE...EXPECT
LES TO IMPACT CMX...WITH PREDOMINANT VSBYS LIMITED BY SOME BLSN IN
GUSTY NNW FLOW FALLING INTO THE IFR RANGE.
IWD...VFR WX EARLY THIS EVNG WL GIVE WAY TO MVFR CONDITIONS THIS
EVNG WITH UPSLOPE N WIND BEHIND WEAK COLD FROPA AND PREDOMINATE THE
REST OF THE FCST PERIOD. ALTHOUGH SOME -SN ON THE NRN FRINGES OF LO
PRES TRACKING TO THE S OF UPR MI MAY IMPACT THIS SITE ESPECIALLY
LATER TNGT...LOWER VSBYS ARE NOT LIKELY UNTIL SOME LES DVLPS ON THU
MRNG.
SAW...EXPECT VFR CONDITIONS THIS EVNG TO GIVE WAY TO MVFR CIGS
OVERNGT WITH ARRIVAL OF WEAK COLD FNT. AS THE WIND SHIFTS TO THE N
AND LO PRES TRACKS THRU WI...EXPECT SOME -SN TO DVLP OVERNGT...WITH
CONDITIONS FALLING TO IFR IN PRESENCE OF UPSLOPE NNE WIND TOWARD
12Z. CONDITIONS WL IMPROVE TO MVFR LATER THU MRNG/AFTN WITH GUSTY
NNW WIND BRINGING COLDER AIR AND SOME LK CLDS/LES/BLSN IN THE WAKE
OF DEPARTING LO PRES.
&&
.MARINE...(FOR THE 4 PM LAKE SUPERIOR FORECAST ISSUANCE)
ISSUED AT 411 PM EST WED FEB 13 2013
LIGHT AND VARIABLE WINDS THROUGH MOST OF THURSDAY AS CLIPPER LOW
PRESSURE TROUGH MOVES ACROSS LAKE SUPERIOR REGION. EXPECT NORTH
WINDS TO INCREASE TO 20-30 KTS QUICKLY ON THURSDAY EVENING AS THE LOW
PRESSURE MOVES TO THE EAST. NORTH WINDS GRADUALLY DIMINISH THROUGH
FRIDAY NIGHT. WITH COLD AIR SPILLING IN BEHIND THE LOW...THERE IS A
POTENTIAL FOR HEAVY FREEZING SPRAY THURSDAY NIGHT THROUGH FRIDAY
NIGHT. A HIGH PRESSURE RIDGE PUSHING EAST FROM THE NORTHERN PLAINS ON
SATURDAY WILL DIMINISH THE NORTHERLY WINDS BELOW 20KTS. SOUTHERLY
FLOW WILL THEN INCREASE ON SUNDAY AHEAD OF AN APPROACHING LOW
PRESSURE SYSTEM FROM LAKE WINNIPEG. MAY SEE WINDS UP TO 25 KTS SUNDAY
NIGHT AND MONDAY...ESPECIALLY OVER EASTERN SECTIONS OF LK SUPERIOR.
&&
.MQT WATCHES/WARNINGS/ADVISORIES...
UPPER MICHIGAN...
WINTER WEATHER ADVISORY FROM MIDNIGHT TONIGHT TO NOON CST
THURSDAY FOR MIZ012.
LAKE SUPERIOR...
NONE.
LAKE MICHIGAN...
NONE.
&&
UPDATE...KC
SHORT TERM...TK
LONG TERM...JLA
AVIATION...KC
MARINE...JLAHazardous weather outlook, Feb 13, 3:27 PM CST, 6 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MARQUETTE MI
427 PM EST WED FEB 13 2013
MIZ001>007-009-084-085-141200-
KEWEENAW-ONTONAGON-NORTHERN HOUGHTON-BARAGA-MARQUETTE-ALGER-LUCE-
GOGEBIC-SOUTHERN HOUGHTON-NORTHERN SCHOOLCRAFT-
427 PM EST WED FEB 13 2013 /327 PM CST WED FEB 13 2013/
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN UPPER
MICHIGAN AND CENTRAL UPPER MICHIGAN.
.DAY ONE...TONIGHT
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY
LIGHT SNOW WITH A CLIPPER SYSTEM WILL BRING LIGHT SNOW ACCUMULATIONS
THROUGH THURSDAY. BEHIND THE LOW...EXPECT LAKE EFFECT SNOWS TO INCREASE
FOR AREAS FAVORED BY NORTH TO NORTHWEST WINDS LATE THURSDAY AFTERNOON
THROUGH SATURDAY. MODERATE SNOW ACCUMULATIONS ARE EXPECTED.
.SPOTTER INFORMATION STATEMENT...
THE NEED FOR WEATHER SPOTTER REPORTS IS NOT ANTICIPATED AT THIS
TIME.
MIZ010>014-141200-
IRON-DICKINSON-MENOMINEE-DELTA-SOUTHERN SCHOOLCRAFT-
427 PM EST WED FEB 13 2013 /327 PM CST WED FEB 13 2013/
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL UPPER
MICHIGAN.
.DAY ONE...TONIGHT
A LOW PRESSURE SYSTEM MOVING EAST INTO WISCONSIN LATE TONIGHT WILL
SPREAD SNOW INTO MAINLY WEST AND SOUTH CENTRAL UPPER MICHIGAN AFTER
MIDNIGHT. LIGHT SNOW ACCUMULATIONS WILL BE POSSIBLE BY DAYBREAK.
.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY
LOW PRESSURE MOVING EAST ACROSS WISCONSIN THURSDAY WILL BRING SNOW
TO THE AREA...ESPECIALLY IN THE MORNING. MODERATE SNOW ACCUMULATIONS
ARE EXPECTED OVER SOUTHERN PORTIONS OF MENOMINEE COUNTY.
.SPOTTER INFORMATION STATEMENT...
SPOTTERS ARE ENCOURAGED TO SUBMIT SNOW REPORTS TO THE NATIONAL
WEATHER SERVICE OFFICE IN MARQUETTE.
LSZ162-240>251-263>267-141200-
LAKE SUPERIOR WEST OF A LINE FROM SAXON HARBOR WI TO GRAND
PORTAGE MN BEYOND 5NM-SAXON HARBOR WI TO BLACK RIVER MI-
BLACK RIVER TO ONTONAGON MI-
ONTONAGON TO UPPER ENTRANCE OF PORTAGE CANAL MI-
UPPER ENTRANCE OF PORTAGE CANAL TO EAGLE RIVER MI-
EAGLE RIVER TO MANITOU ISLAND MI-
MANITOU ISLAND TO POINT ISABELLE MI-
POINT ISABELLE TO LOWER ENTRANCE OF PORTAGE CANAL MI-
LOWER ENTRANCE OF PORTAGE CANAL TO HURON ISLANDS MI INCLUDING
KEWEENAW AND HURON BAYS-HURON ISLANDS TO MARQUETTE MI-
MARQUETTE TO MUNISING MI-MUNISING TO GRAND MARAIS MI-
GRAND MARAIS TO WHITEFISH POINT MI-
LAKE SUPERIOR FROM SAXON HARBOR WI TO UPPER ENTRANCE TO PORTAGE
CANAL MI 5NM OFF SHORE TO THE US/CANADIAN BORDER INCLUDING ISLE
ROYALE NATIONAL PARK-
LAKE SUPERIOR FROM UPPER ENTRANCE TO PORTAGE CANAL TO MANITOU
ISLAND MI 5NM OFF SHORE TO THE US/CANADIAN BORDER-
LAKE SUPERIOR WEST OF LINE FROM MANITOU ISLAND TO MARQUETTE MI
BEYOND 5NM FROM SHORE-
LAKE SUPERIOR EAST OF A LINE FROM MANITOU ISLAND TO MARQUETTE MI
AND WEST OF A LINE FROM GRAND MARAIS MI TO THE US/CANADIAN BORDER
BEYOND 5NM FROM SHORE-
LAKE SUPERIOR FROM GRAND MARAIS MI TO WHITEFISH POINT MI 5NM OFF
SHORE TO THE US/CANADIAN BORDER-
427 PM EST WED FEB 13 2013 /327 PM CST WED FEB 13 2013/
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN LAKE
SUPERIOR...CENTRAL LAKE SUPERIOR AND WESTERN LAKE SUPERIOR.
.DAY ONE...TONIGHT
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY
HEAVY FREEZING SPRAY IS EXPECTED ACROSS MUCH OF LAKE SUPERIOR LATE
THURSDAY AFTERNOON THROUGH FRIDAY NIGHT.
.SPOTTER INFORMATION STATEMENT...
THE NEED FOR WEATHER SPOTTER REPORTS IS NOT ANTICIPATED AT THIS
TIME.
LMZ221-248-250-141200-
GREEN BAY NORTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND
PASSAGE-SEUL CHOIX POINT TO POINT DETOUR MI-
5NM EAST OF A LINE FROM FAIRPORT MI TO ROCK ISLAND PASSAGE-
427 PM EST WED FEB 13 2013
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN LAKE
MICHIGAN.
.DAY ONE...TONIGHT
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.SPOTTER INFORMATION STATEMENT...
THE NEED FOR WEATHER SPOTTER REPORTS IS NOT ANTICIPATED AT THIS
TIME.
JLA
Winter Weather, Menominee
- When
- February 13, 10:00 PM CST to February 14, 11:00 AM CST
- Where
- Menominee forecast zone
- Reported by
- COOP Observer
- Coordinates
- 45.525, -87.510 (the zone’s center; the record gives no point)
An observer estimated 3.5 inches of snow in the city of Menominee in approximately 12 hours.
Winter Weather, Southern Schoolcraft
- When
- February 14, 12:00 AM EST to 12:00 PM EST
- Where
- Southern Schoolcraft forecast zone
- Reported by
- COOP Observer
- Coordinates
- 46.043, -86.177 (the zone’s center; the record gives no point)
Observers measured a widespread 3 to 5 inches of snow.
Winter Weather, Gogebic
- When
- February 14, 9:00 AM CST to February 15, 7:00 AM CST
- Where
- Gogebic forecast zone
- Reported by
- COOP Observer
- Coordinates
- 46.496, -89.796 (the zone’s center; the record gives no point)
Observer reported 5.5 inches of snow in less than 24 hours.
- Winter Weather
- Snow, sleet or freezing rain below warning levels that still caused disruption, damage or casualties.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Winter Weather in New Jersey, February 13 to 14, 201321 events
- High Wind in Wyoming, February 13, 201370 kt wind · 20 events
- Winter Weather in Pennsylvania, February 13 to 14, 201313 events
- Heavy Snow and Winter Weather in Colorado, February 13 to 15, 20133 events
- High Wind in Montana, February 13, 20131 event
- Marine Thunderstorm Wind in South Atlantic Coastal Waters, February 13, 20131 event
- Winter Weather in West Virginia, February 13, 20131 event
- Winter Storm in Montana, February 13 to 14, 20131 event
- Heavy Snow in South Dakota, February 13 to 14, 20131 event
- Heavy Snow in Montana, February 13 to 14, 20131 event
- Heavy Snow in Alaska, February 13 to 14, 20131 event
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 432726, 432728, 432727.